# SDR FDEA201312283062

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 42,176 hours, 22,981 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 2LA00269900
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ARMING LIGHT ASSEMBLY HAS BROKEN WIRES.   TERMINATED WIRES TO 8WN FWD RT DOOR ESCAPE SLIDE WARNING LIGHT ASSEMBLY IAW A310-200 AWM 52-73-01.  TESTED GOOD IAW A310-200 AMM 52-73-11-04.
